Announcement

Collapse
No announcement yet.

Any ideas @ a link b/t calcium, thyroid meds and leg cramps?

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

  • Any ideas @ a link b/t calcium, thyroid meds and leg cramps?

    Hi,

    If I take even 100 mg of calcium, I will get terrible leg and foot cramps. My toes will just curl up and it is so painful. This also happens if I eat dairy, which I don't do so much.

    Here's the catch - I'm on Armour thyroid and I think there is a link. I've read others online saying they have the same issue (my sister does too and she takes Synthroid).

    I don't take calcium, which concerns me b/c women are supposed to really need it (I'm 46).

    So, does anyone know:
    1. What about thyroid meds causes leg/foot cramps?
    2. What is the best way to determine if my body has enough calcium?

    Thanks!
    sg

    p.s. I do take lots of magnesium, especially if I eat any dairy. It definitely helps.

  • #2
    Have you looked into vitamin K2. It is supposed to signal the cels where to put calcium, and where not to put it. Like put it in bones, teeth... not arteries, muscles.
    I don't know if that's related, but it might be worth some reading.

    Comment


    • #3
      camel - wow, thanks for the tip! i will look into that.

      Comment

      Working...
      X